The equivalence between the convergences of Ishikawa and Mann iterations for an asymptotically pseudocontractive map

Abstract

The convergence of Mann iteration is equivalent to the convergence of Ishikawa iterations, when T is an asymptotically nonexpansive and asymptotically pseudocontractive map.

    Authors

    B.E. Rhoades

    S.M. Soltuz
    (Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

    Keywords

    Mann type iteration; Ishikawa type iteration; Asymptotically nonexpansive; Asymptotically pseudocontractive.

    References

    See the expanding block below.

    Paper coordinates

    B. E. Rhoades and Ştefan M. Şoltuz, The equivalence between the convergences of Ishikawa and Mann iterations for asymptotically pseudocontractive map, J. Math. Anal. Appl. 283 (2003), 681-688
    doi: 10.1016/S0022-247X(03)00338-X

    PDF

    not available yet.

    About this paper

    Publisher Name

    Elsevier

    Print ISSN

    0022-247X

    Online ISSN
    Google Scholar Profile

    google scholar

    Related Posts

    Menu